# SDR DL777030286

- Difficulty date: March 25, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 14,948 hours, 3,130 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 10,552 hours, 1,990 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Spacer
- Condition: Missing
- Location: Nr 1 Engine
- Part time: 10,552 hours, 1,990 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE VIBRATION.  FOUND A SPACER MISSING BETWEEN 2 FAN BLADES, DAMAGED TO ACOUSTIC LINER, BOTH FAN AND THRUST REVERSER LINERS.  REPLACED PARTS AND REPAIRED DAMAGE.
